MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.12.022
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 september 2018.Lot 132352: (b)(4) items manufactured and released on 04 september 2013, expiration date: 2018-07-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Preliminary investigation performed on 31 august 2018 by r&d product manager: from preliminary investigation, no particular signs can be highlighted.Hydroxyapatite layer seems absorbed during implantation time, however, no bone residual is visible on the stem after extraction, which is in line with the loosening diagnosis.Visual inspection performed by r&d product manager on 24 september 2018: no particular signs can be highlighted.Hydroxyapatite layer seems absorbed during implantation time, however, no bone residual is visible on the stem after extraction, which is in line with the loosening diagnosis.Visual investigation in line with image preliminary investigation.
 
Event or Problem Description
The patient had a loose stem that needed to be revised.The stem was removed and a quadra c was implanted 4 years after the primary surgery.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7909554
Report Number3005180920-2018-00721
Device Sequence Number1936611
Product Code JDI
UDI-Device Identifier07630030802034
UDI-Public07630030802034
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2013
Device Catalogue Number01.12.022
Device Lot Number132352
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight94